# SDR USAA2011090700004

- Difficulty date: September 6, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 67,869 hours, 43,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL - CRACK IN FUSELAGE SKIN 1.8 INCHES FORWARD OF FR727D, S23R.  REPLACED FUSELAGE SKIN AT BS 727D, S23R IAW US AIRWAYS EA 103291.
